# SDR AALA202009189008

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,071 hours, 7,773 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 02980
- Condition: Overheated
- Location: Mlg
- Part time: 25,751 hours, 9,685 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL AT 50 KNOTS, ELECTRONIC CENTRALIZED AIRCRAFT MONITOR HOT BRAKE CAME ON.  REJECTED TAKE OFF.  NUMBER 1 BRAKE WAS SHOWING 320 DEGREES CELSIUS, ALL OTHER BRAKES WERE BELOW 120 DEGREES CELSIUS.  PEAK TEMPERATURE WAS 420 DEGREES CELSIUS.  PERFORMED INSPECTION OF NUMBER 1 BRAKE UNIT.  REMOVED AND REPLACED NUMBER 1 BRAKE UNIT ASSEMBLY, PER AMM 32-42-27.
